# SDR ASOA201000516

- Difficulty date: April 1, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 19,867 hours, 16,975 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLOOR TRACK IN AFT CARGO AREA HAS SPOTS OF CORROSION.  R & R CORRODED SECTIONS OF NR 2 CARGO FLOOR TRACK IAW AMM 53-01-11. (CLOSED)
